一类含有p-Laplacian算子的半正分数阶微分方程脉冲边值问题正解的存在性  

Existence of Positive Solutions to Impulsive Boundary Value Problems for A Class of Semipositone Fractional Differential Equations with p-Laplacian Operators

在线阅读下载全文

作  者:褚丽敏 胡卫敏 苏有慧[2] Chu Limin;Hu Weimin;Su Youhui(School of Mathematics and Statistics,Yili Normal University,Yili 835000,China;School of Mathematics and Statistics,Xuzhou University of Technology,Xuzhou 221018,China;Institute of Applied Mathematics,Yili Normal University,Yili 835000,China)

机构地区:[1]伊犁师范大学数学与统计学院,新疆伊犁835000 [2]徐州工程学院数学与统计学院,江苏徐州221018 [3]伊犁师范大学应用数学研究所,新疆伊犁835000

出  处:《宁夏大学学报(自然科学版)》2022年第4期341-347,共7页Journal of Ningxia University(Natural Science Edition)

基  金:国家自然科学基金资助项目(12126427,12161079);徐州工程学院科研基金资助项目(XKY2020102)。

摘  要:研究了一类具有p-Laplacian算子的半正分数阶微分方程脉冲边值问题正解的存在性.首先,给出了该边值问题的Green函数.其次,利用不动点定理得到该边值问题正解的存在性结论.最后,举例说明了结论的合理性.该文的新意在于非线性项是半正的.The existence of positive solutions to impulsive boundary value problems for a class of semipositone fractional differential equations with p-Laplacian operators is investigated.The Green function of the boundary value problem is given,and then the fixed point theorems is applied to conclude the existence of the positive solutions to the boundary value problem.The creation of this paper is the semipositone of the nonlinear term.Examples are given to prove the conclusions.

关 键 词:脉冲 半正问题 P-LAPLACIAN算子 边值问题 分数阶微分方程 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象